# SDR ERA2005F00000

- Difficulty date: November 1, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8103
- Aircraft serial: 233
- Engine: Pwa PW120
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490133
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WHILE AIRCRAFT WAS UNDERGOING C1 CHECK, AWC 19412, FOUND LT FWD SEAT RAIL CORROSION BEYOND MFG LIMITS.  REPAIRED IAW RO.  (K)
